Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Serre duality theorem for a non-compact weighted CR manifold


Authors: Mitsuhiro Itoh, Jun Masamune and Takanari Saotome
Journal: Proc. Amer. Math. Soc. 136 (2008), 3539-3548
MSC (2000): Primary 32V20, 53C17; Secondary 58A14, 14F15
Published electronically: June 11, 2008
MathSciNet review: 2415038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the Hodge decomposition and Serre duality hold on a non-compact weighted CR manifold with negligible boundary. A complete CR manifold has negligible boundary. Some examples of complete CR manifolds are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32V20, 53C17, 58A14, 14F15

Retrieve articles in all journals with MSC (2000): 32V20, 53C17, 58A14, 14F15


Additional Information

Mitsuhiro Itoh
Affiliation: Institute of Mathematics, University of Tsukuba, 305-8751, Tsukuba, Japan
Email: itohm@sakura.cc.tsukuba.ac.jp

Jun Masamune
Affiliation: Department of Mathematical Sciences, Worcester Polytechnic Institute, 100 Institute Road, Worcester, Massachusetts 01609-2280
Email: masamune@wpi.edu

Takanari Saotome
Affiliation: Graduate School of Pure and Applied Sciences, University of Tsukuba, 305-8571, Tsukuba, Japan
Email: tsaotome@math.tsukuba.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09498-7
PII: S 0002-9939(08)09498-7
Keywords: Strongly pseudo-convex manifold, CR manifold, Serre duality, Hodge decomposition, Witten-Kohn Laplacian, weighted Laplacian
Received by editor(s): July 17, 2007
Published electronically: June 11, 2008
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.